| Catalog Number |
ASY-08848 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/13/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Hologic reached out to the customer multiple times and attempted to obtain more information on the swab lot, collection method, and sample type but did not receive a response.Hologic evaluated retention materials from this lot ln 922935 but was not able to replicate the customer issue.Hologic has not been informed of any adverse outcomes related to this issue.
Event or Problem Description
On (b)(6) 2025, customer reported to hologic that in two separate patient encounters, the swab tip from the aptima multitest swab specimen collection kit (ln 922935) detached from the stick and remained inside the patient.Customer reported that the two patient encounters occurred within 24 hours prior to their report to hologic.In both instances, the physician was able to remove the swab tip without any reported patient harm.Customer did not provide patient information or confirmation of swab specimen type or collection method.This report is to document the second affected patient encounter.Hologic has not learned of any adverse outcomes related to this event.